2018, 11(2): 309-321. doi: 10.3934/dcdss.2018017

Systems of quasilinear elliptic equations with dependence on the gradient via subsolution-supersolution method

1. 

Department of Mathematics, University of Perpignan, 52, Avenue Paul Alduy, 66860 Perpignan, France

2. 

Department of Mathematics and Computer Science, University of Palermo, Via Archirafi 34,90123 Palermo, Italy

3. 

Department of Energy, Information Engineering and Mathematical Models, University of Palermo, Viale delle Scienze, 90128 Palermo, Italy

Received  February 2017 Revised  May 2017 Published  January 2018

For the homogeneous Dirichlet problem involving a system of equations driven by $(p,q)$-Laplacian operators and general gradient dependence we prove the existence of solutions in the ordered rectangle determined by a subsolution-supersolution. This extends the preceding results based on the method of subsolution-supersolution for systems of elliptic equations. Positive and negative solutions are obtained.

Citation: Dumitru Motreanu, Calogero Vetro, Francesca Vetro. Systems of quasilinear elliptic equations with dependence on the gradient via subsolution-supersolution method. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 309-321. doi: 10.3934/dcdss.2018017
References:
[1]

D. AvernaD. Motreanu and E. Tornatore, Existence and asymptotic properties for quasilinear elliptic equations with gradient dependence, Appl. Math. Lett., 61 (2016), 102-107. doi: 10.1016/j.aml.2016.05.009.

[2] S. CarlV. K. Le and D. Motreanu, Nonsmooth Variational Problems and Their Inequalities. Comparison Principles and Applications, Springer-Verlag, New York, 2007. doi: 10.1007/978-0-387-46252-3.
[3]

S. Carl and D. Motreanu, Extremal solutions for nonvariational quasilinear elliptic systems via expanding trapping regions, Monatsh. Math., 182 (2017), 801-821. doi: 10.1007/s00605-015-0874-9.

[4]

A. Cianchi and V. Maz'ya, Global gradient estimates in elliptic problems under minimal data and domain regularity, Commun. Pure Appl. Anal., 14 (2015), 285-311. doi: 10.3934/cpaa.2015.14.285.

[5]

D. De FigueiredoM. Girardi and M. Matzeu, Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques, Differ. Integr. Equ., 17 (2004), 119-126.

[6]

F. FaraciD. Motreanu and D. Puglisi, Positive solutions of quasi-linear elliptic equations with dependence on the gradient, Calc. Var. Partial Differential Equations, 54 (2015), 525-538. doi: 10.1007/s00526-014-0793-y.

[7]

L. F. O. FariaO. H. Miyagaki and D. Motreanu, Comparison and positive solutions for problems with $(p, q)$-Laplacian and convection term, Proc. Edinb. Math. Soc., 57 (2014), 687-698. doi: 10.1017/S0013091513000576.

[8]

L. F. O. FariaO. H. MiyagakiD. Motreanu and M. Tanaka, Existence results for nonlinear elliptic equations with Leray-Lions operator and dependence on the gradient, Nonlinear Anal., 96 (2014), 154-166. doi: 10.1016/j.na.2013.11.006.

[9] D. MotreanuV. V. Motreanu and N. Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer-Verlag, New York, 2014. doi: 10.1007/978-1-4614-9323-5.
[10]

D. Motreanu and M. Tanaka, On a positive solution for $(p, q)$-Laplace equation with indefinite weight, Minimax Theory Appl., 1 (2016), 1-20.

[11]

D. MotreanuC. Vetro and F. Vetro, A parametric Dirichlet problem for systems of quasilinear elliptic equations with gradient dependence, Numer. Funct. Anal. Optim., 37 (2016), 1551-1561. doi: 10.1080/01630563.2016.1219866.

[12] P. Pucci and J. Serrin, The Maximum Principle, Birkhäuser Verlag, Basel, 2007.
[13]

D. Ruiz, A priori estimates and existence of positive solutions for strongly nonlinear problems, J. Differ. Equ., 199 (2004), 96-114. doi: 10.1016/j.jde.2003.10.021.

[14]

M. Tanaka, Existence of a positive solution for quasilinear elliptic equations with a nonlinearity including the gradient Bound. Value Probl. 2013 (2013), 11 pp. doi: 10.1186/1687-2770-2013-173.

show all references

References:
[1]

D. AvernaD. Motreanu and E. Tornatore, Existence and asymptotic properties for quasilinear elliptic equations with gradient dependence, Appl. Math. Lett., 61 (2016), 102-107. doi: 10.1016/j.aml.2016.05.009.

[2] S. CarlV. K. Le and D. Motreanu, Nonsmooth Variational Problems and Their Inequalities. Comparison Principles and Applications, Springer-Verlag, New York, 2007. doi: 10.1007/978-0-387-46252-3.
[3]

S. Carl and D. Motreanu, Extremal solutions for nonvariational quasilinear elliptic systems via expanding trapping regions, Monatsh. Math., 182 (2017), 801-821. doi: 10.1007/s00605-015-0874-9.

[4]

A. Cianchi and V. Maz'ya, Global gradient estimates in elliptic problems under minimal data and domain regularity, Commun. Pure Appl. Anal., 14 (2015), 285-311. doi: 10.3934/cpaa.2015.14.285.

[5]

D. De FigueiredoM. Girardi and M. Matzeu, Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques, Differ. Integr. Equ., 17 (2004), 119-126.

[6]

F. FaraciD. Motreanu and D. Puglisi, Positive solutions of quasi-linear elliptic equations with dependence on the gradient, Calc. Var. Partial Differential Equations, 54 (2015), 525-538. doi: 10.1007/s00526-014-0793-y.

[7]

L. F. O. FariaO. H. Miyagaki and D. Motreanu, Comparison and positive solutions for problems with $(p, q)$-Laplacian and convection term, Proc. Edinb. Math. Soc., 57 (2014), 687-698. doi: 10.1017/S0013091513000576.

[8]

L. F. O. FariaO. H. MiyagakiD. Motreanu and M. Tanaka, Existence results for nonlinear elliptic equations with Leray-Lions operator and dependence on the gradient, Nonlinear Anal., 96 (2014), 154-166. doi: 10.1016/j.na.2013.11.006.

[9] D. MotreanuV. V. Motreanu and N. Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer-Verlag, New York, 2014. doi: 10.1007/978-1-4614-9323-5.
[10]

D. Motreanu and M. Tanaka, On a positive solution for $(p, q)$-Laplace equation with indefinite weight, Minimax Theory Appl., 1 (2016), 1-20.

[11]

D. MotreanuC. Vetro and F. Vetro, A parametric Dirichlet problem for systems of quasilinear elliptic equations with gradient dependence, Numer. Funct. Anal. Optim., 37 (2016), 1551-1561. doi: 10.1080/01630563.2016.1219866.

[12] P. Pucci and J. Serrin, The Maximum Principle, Birkhäuser Verlag, Basel, 2007.
[13]

D. Ruiz, A priori estimates and existence of positive solutions for strongly nonlinear problems, J. Differ. Equ., 199 (2004), 96-114. doi: 10.1016/j.jde.2003.10.021.

[14]

M. Tanaka, Existence of a positive solution for quasilinear elliptic equations with a nonlinearity including the gradient Bound. Value Probl. 2013 (2013), 11 pp. doi: 10.1186/1687-2770-2013-173.

[1]

Leszek Gasiński, Nikolaos S. Papageorgiou. Dirichlet $(p,q)$-equations at resonance. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2037-2060. doi: 10.3934/dcds.2014.34.2037

[2]

Salvatore A. Marano, Sunra J. N. Mosconi. Some recent results on the Dirichlet problem for $(p, q)$-Laplace equations. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 279-291. doi: 10.3934/dcdss.2018015

[3]

Massimiliano Berti, M. Matzeu, Enrico Valdinoci. On periodic elliptic equations with gradient dependence. Communications on Pure & Applied Analysis, 2008, 7 (3) : 601-615. doi: 10.3934/cpaa.2008.7.601

[4]

L. Cherfils, Y. Il'yasov. On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian. Communications on Pure & Applied Analysis, 2005, 4 (1) : 9-22. doi: 10.3934/cpaa.2005.4.9

[5]

Agnid Banerjee, Nicola Garofalo. On the Dirichlet boundary value problem for the normalized $p$-laplacian evolution. Communications on Pure & Applied Analysis, 2015, 14 (1) : 1-21. doi: 10.3934/cpaa.2015.14.1

[6]

Dumitru Motreanu, Viorica V. Motreanu, Abdelkrim Moussaoui. Location of Nodal solutions for quasilinear elliptic equations with gradient dependence. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 293-307. doi: 10.3934/dcdss.2018016

[7]

E. N. Dancer, Danielle Hilhorst, Shusen Yan. Peak solutions for the Dirichlet problem of an elliptic system. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 731-761. doi: 10.3934/dcds.2009.24.731

[8]

Salvatore A. Marano, Nikolaos S. Papageorgiou. Positive solutions to a Dirichlet problem with $p$-Laplacian and concave-convex nonlinearity depending on a parameter. Communications on Pure & Applied Analysis, 2013, 12 (2) : 815-829. doi: 10.3934/cpaa.2013.12.815

[9]

Elisa Calzolari, Roberta Filippucci, Patrizia Pucci. Existence of radial solutions for the $p$-Laplacian elliptic equations with weights. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 447-479. doi: 10.3934/dcds.2006.15.447

[10]

Elisa Calzolari, Roberta Filippucci, Patrizia Pucci. Dead cores and bursts for p-Laplacian elliptic equations with weights. Conference Publications, 2007, 2007 (Special) : 191-200. doi: 10.3934/proc.2007.2007.191

[11]

Chunhui Qiu, Rirong Yuan. On the Dirichlet problem for fully nonlinear elliptic equations on annuli of metric cones. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5707-5730. doi: 10.3934/dcds.2017247

[12]

Martino Bardi, Paola Mannucci. On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations. Communications on Pure & Applied Analysis, 2006, 5 (4) : 709-731. doi: 10.3934/cpaa.2006.5.709

[13]

Bo Guan, Heming Jiao. The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 701-714. doi: 10.3934/dcds.2016.36.701

[14]

Feng Du, Adriano Cavalcante Bezerra. Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting laplacian. Communications on Pure & Applied Analysis, 2017, 6 (2) : 475-491. doi: 10.3934/cpaa.2017024

[15]

Rafał Kamocki, Marek Majewski. On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2557-2568. doi: 10.3934/dcdsb.2014.19.2557

[16]

Giuseppina Barletta, Roberto Livrea, Nikolaos S. Papageorgiou. A nonlinear eigenvalue problem for the periodic scalar $p$-Laplacian. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1075-1086. doi: 10.3934/cpaa.2014.13.1075

[17]

Po-Chun Huang, Shin-Hwa Wang, Tzung-Shin Yeh. Classification of bifurcation diagrams of a $P$-Laplacian nonpositone problem. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2297-2318. doi: 10.3934/cpaa.2013.12.2297

[18]

Francesca Colasuonno, Benedetta Noris. A p-Laplacian supercritical Neumann problem. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3025-3057. doi: 10.3934/dcds.2017130

[19]

Paola Mannucci. The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction. Communications on Pure & Applied Analysis, 2014, 13 (1) : 119-133. doi: 10.3934/cpaa.2014.13.119

[20]

Vasily Denisov and Andrey Muravnik. On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations. Electronic Research Announcements, 2003, 9: 88-93.

2016 Impact Factor: 0.781

Metrics

  • PDF downloads (6)
  • HTML views (17)
  • Cited by (0)

[Back to Top]